# SDR VNAA0509009

- Difficulty date: September 12, 2005
- Submitted: September 26, 2005
- Operation: Air carrier
- Aircraft: N254PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7935
- Aircraft time: 2,726 hours, 2,732 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Condition: False Indication
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE FLAPS FAIL CAUTION MESSAGE ILLUMINATED WITH FLAPS SELECTED TO 20 DEGREES AND INDICATING 8 DEGREES.  THE CREW FOLLOWED THE QRH AND LANDED SAFELY.  MAINTENANCE PERFORMED FAULT ISOLATION AND RESET PROCEDURES IAW CRJ200 FIM 27-50-00.  THE SYSTEM RESET AND NO FURTHER DEFECTS WERE NOTED.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
